Necessary conditions for distinct covering systems with square-free moduli
Acta Arithmetica, Tome 59 (1991) no. 1, pp. 59-70
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
R. Simpson 1 ; Doron Zeilberger 1
@article{10_4064_aa_59_1_59_70,
author = {R. Simpson and Doron Zeilberger},
title = {Necessary conditions for distinct covering systems with square-free moduli},
journal = {Acta Arithmetica},
pages = {59--70},
year = {1991},
volume = {59},
number = {1},
doi = {10.4064/aa-59-1-59-70},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-59-1-59-70/}
}
TY - JOUR AU - R. Simpson AU - Doron Zeilberger TI - Necessary conditions for distinct covering systems with square-free moduli JO - Acta Arithmetica PY - 1991 SP - 59 EP - 70 VL - 59 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-59-1-59-70/ DO - 10.4064/aa-59-1-59-70 LA - en ID - 10_4064_aa_59_1_59_70 ER -
R. Simpson; Doron Zeilberger. Necessary conditions for distinct covering systems with square-free moduli. Acta Arithmetica, Tome 59 (1991) no. 1, pp. 59-70. doi: 10.4064/aa-59-1-59-70
Cité par Sources :